# SDR U2RA2023020600006

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 109,645 hours, 16,586 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT DOOR "BATTERY OK" TEST LAMP IS INOPERATIVE - RESEATED BATTERY, CLEANED BATTERY CONNECTION, VERIFIED PROPER VOLTAGE, OPS CHECK SATISFACTORY PER AMM 52-23-14.
